Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 28, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Jul 20, 2010, 9:11 PM CDT for Greenwood County, Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2010, 9:11 PM CDT (02:11 UTC)
- Expired
- Jul 20, 2010, 10:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Greenwood County, KS
The radar
The Topeka radar (KTWX), 104 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 4:33 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1632 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
766
WFUS53 KICT 210211
TORICT
KSC073-210300-
/O.NEW.KICT.TO.W.0028.100721T0211Z-100721T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
911 PM CDT TUE JUL 20 2010
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 1000 PM CDT
* AT 910 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 10 MILES WEST OF MADISON...OR 19 MILES
SOUTH OF EMPORIA...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MADISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3798 9596 3804 9635 3805 9636 3817 9635
3817 9595
TIME...MOT...LOC 0211Z 290DEG 16KT 3814 9629
$$
DARMOFAL2 follow-up statements
487
WWUS53 KICT 210228
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
928 PM CDT TUE JUL 20 2010
KSC073-210300-
/O.CON.KICT.TO.W.0028.000000T0000Z-100721T0300Z/
GREENWOOD KS-
928 PM CDT TUE JUL 20 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN GREENWOOD
COUNTY UNTIL 1000 PM CDT...
AT 925 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
THUNDERSTORM WAS LOCATED 8 MILES WEST OF MADISON...OR 19 MILES NORTH
OF EUREKA...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MADISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.
&&
LAT...LON 3798 9596 3804 9635 3805 9636 3817 9635
3817 9595
TIME...MOT...LOC 0228Z 290DEG 16KT 3809 9626
$$
ES607
WWUS53 KICT 210243
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
943 PM CDT TUE JUL 20 2010
KSC073-210300-
/O.CON.KICT.TO.W.0028.000000T0000Z-100721T0300Z/
GREENWOOD KS-
943 PM CDT TUE JUL 20 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN GREENWOOD
COUNTY UNTIL 1000 PM CDT...
AT 939 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF MADISON...OR 18 MILES
NORTH OF EUREKA...MOVING SOUTHEAST AT 20 MPH.
IN ADDITION...DAMAGING 60 TO 70 MPH WINDS ARE POSSIBLE FROM THIS
THUNDERSTORM.
LOCATIONS IMPACTED INCLUDE...
MADISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.
&&
LAT...LON 3798 9596 3804 9635 3805 9636 3817 9635
3817 9595
TIME...MOT...LOC 0242Z 290DEG 16KT 3807 9619
$$
ESWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jul 20, 7:45 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 20, 7:45 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 745 PM CDT TUE JUL 20 2010 .UPDATE... AFTER COORDINATING WITH THE STORM PREDICTION CENTER...WE WILL BE EXPANDING THE CURRENT SEVERE THUNDERSTORM WATCH TO INCLUDE GREENWOOD...WOODSON...AND ALLEN COUNTIES. THE LINE OF STORMS NORTH OF THIS AREA IS EXPECTED TO CONTINUE EAST AND SOUTHEAST...AND SEVERE WEATHER WILL CONTINUE TO BE POSSIBLE. AS FOR THE COUNTIES BEHIND THE FRONT THAT ARE IN THE WATCH...THE SEVERE WEATHER THREAT WILL CONTINUE AS THE LOW LEVEL JET GETS GOING AFTER SUNSET. THEREFORE...ONLY CHANGES TO SEVERE WATCH NUMBER 506 WILL BE TO ADD THE 3 COUNTIES IN SOUTHEAST KANSAS. SCHRECK && .PREV DISCUSSION... /ISSUED 626 PM CDT TUE JUL 20 2010/ AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU A SURFACE FRONT STRETCHING ACROSS CENTRAL KANSAS HAS BEEN THE FOCUS FOR THUNDERSTORMS THIS AFTERNOON. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TO AFFECT THE KRSL...KSLN...AND KHUT FOR THE FIRST FEW HOURS OF THE TAF PERIOD. THE FRONT IS NOT EXPECTED TO MAKE MUCH PROGRESS SOUTHWARD TONIGHT. CONFIDENCE DECREASES FOR THE OVERNIGHT PERIOD REGARDING THUNDERSTORMS...BUT AT THIS POINT WOULD EXPECT CONVECTION TO WANE AFTER SUNSET. OTHER THAN DURING THUNDERSTORMS...EXPECT VFR CONDITIONS AT ALL TAF SITES. SCHRECK PREV DISCUSSION... /ISSUED 353 PM CDT TUE JUL 20 2010/ SYNOPSIS... MOST OF KICT COUNTRY IS SPENDING ANOTHER AFTERNOON IN A SAUNA WITH TEMPS IN MID-UPR 90S & DWPTS GENERALLY IN MID-UPR 70S SENDING HEAT INDICES TO BETWEEN 105 & 110F ACROSS SC & SE KS. AS SUCH IMMEDIATE FORECAST CONCERN WILL CONTINUE TO FOCUS ON DANGEROUS HEAT THROUGH TMOWRROW EVENING. DISCUSSION... TONIGHT-WED NIGHT: PAID VERY CLOSE ATTENTION TO DWPTS AS THIS PARAMETER WILL NO DOUBT PLAY VITAL ROLE WITH HEAT INDICES. ALTHOUGH MODEL GUIDANCE HAS SHOWN SOME IMPROVEMENT OVER THE PAST 2 RUNS WITH RESPECT TO ACCURACY...IT HAS STILL BEEN A BIT CONSERVATIVE (ESPECIALLY IN SE KS WHERE CURRENT DWPTS HAVE BEEN RUNNING 4-5F HIGHER THAN MOS.) AS SUCH...AFTER COORDINATION HAVE OPTED TO EXTEND EXCESSIVE HEAT WARNING FOR SE KS TIL 8 PM CDT WED & EXTENDED IT W ACROSS ALL OF SC KS THAT WOULD INCLUDE CHASE & MARION COUNTIES AS WELL. A 2ND MAJOR FOCUS IS ON TSRA POTENTIAL (ESPECIALLY IN CNTRL KS WHERE NO DOUBT CLOSER TO A COLD FRONT THAT'LL TAKE ON A MORE W-E ORIENTATION AS IT STALLS ALONG THE I-70 CORRIDOR AS THE PARRENT MID LVL SHORTWAVE SCOOTS E FROM NEBRASKA...ACROSS IA...TO THE MID/UPR MS VALLEY. AS THE LATTER FEATURE DEPARTS THE IMMEDIATE KS NEIGHBORHOOD THE FRONT SHOULD RETREAT N (OBVIOUSLY AS A WARM FRONT) WED EVENING. WITH AN OBVIOUSLY VERY MOIST UNSTABLE AIRMASS TO INTERACT WITH THE COLD FRONT TSRA TO INCREASE IN BOTH COVERAGE & INTENSITY THIS EVENING & OVERNIGHT. (ESPECIALLY OVER CNTRL KS WHERE THIS ACTIVITY MAY ACHIEVE SEVERITY WITH QUARTER-SIZED HAIL & GUSTS ~60MPH ARE BOTH POSSIBLE. WITH SUCH HIGH OCTANE FUEL ENTRNCHED OVER THE AREA AS EVIDENCED BY PRECIPITABLE WATERS OF 2-2.25 INCHES VERY HEAVY RAINS ARE CERTAINLY LIKELY. THE GREATEST THREAT FOR SEVERE +TSRA TONIGHT IS SITUATED ALONG & JUST N-NE OF KICT PREMISES WHERE SVR #505 IS IN EFFECT TIL 11 PM CDT. AS THE FRONT LIFTS N WED & WED NGT THE BETTER CHANCES FOR TSRA WILL LIKEWISE SHIFT FURTHER N ACROSS NEBRASKA & IA. REST OF THE WORK-WEEK: HOT...HUMID & OPPRESSIVE WEATHER TO PERSIST OVER ALL AREAS AS LARGE & STRONG HIGH PRESSURE REMAINS SPRAWLED ACROSS THE SRN 1/2 OF THE U.S. AS SUCH WILL NEED TO CONTINUE MONITORING FOR EXCEESIVE HEAT (ESPECIALLY IF MODEL DWPT GUIDANCE CONTINUES IT'S CONSERVATIVE TREND.) NEXT WEEKEND: TSRA SHOULD RETURN TO THE NEIGHBORHOOD (ESPECIALLY CNTRL KS) AS A 2ND MID-UPR SHORTWAVE IS SCHEDULED TO MOVE IN A MANENR SIMILAR TO THIS EVENING'S...SCOOTING E/SE ACROSS NEBRASKA...IA & NRN MO. THE FEATURE MAY CLIP NRN KS AS WELL. THE ASSOCIATED COLD FRONT WILL LIKELY STALL IN A W-E MANNER AS IT SAGS ACROSS CNTRL KS SAT AFTERNOON. THEREFORE...HAVE INCREASED POPS ACROSS CNTRL KS TO 20-30% SAT & SAT NGT. IT'LL BE INTERESTING TO SEE HOW THESE LATER PERIODS AN OUT. AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU STEADY STREAM OF DIFFICULT AVIATION FORECASTS CONTINUE. ELEVATED STORMS CONTINUE TO BUBBLE JUST NORTH OF THE SURFACE FRONT/BOUNDARY ACROS NORTHERN KS. SUSPECT THIS BOUNDARY WILL MAKE ONLY SLIGHT SOUTH PROGRESS THIS AFTERNOON. BELIEVE STORMS MAY GET CLOSE TO THE I-70 CORRIDOR BY LATE AFTERNOON/EARLY EVENING. BASED ON FORECAST CINH...CURRENT THOUGHT IS FOR COVERAGE TO SIGNIFICANTLY WANE BY LATER THIS EVENING. WINDS SHOULD DECREASE MOST LOCATIONS AFTER SUNSET AND PICK UP AGAIN TOMORROW. WITH THUNDERSTORMS/OUTFLOW BOUNDARIES IN THE VICINITY OF KRSL/KSLN...WINDS ARE A SIGNIFICANT CHALLENGE. WHILE PREDOMINATELY LIGHT AND VARIABLE WINDS ARE ANTICIPATED AT KRSL/KSLN THROUGHOUT THE PERIOD...WINDS COULD GET QUITE GUSTY IN THE VICINITY OF THUNDERSTORMS. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 77 97 77 98 / 20 10 0 10 HUTCHINSON 76 98 76 99 / 30 10 10 10 NEWTON 76 97 77 98 / 40 10 10 10 ELDORADO 76 96 76 97 / 30 10 0 10 WINFIELD-KWLD 77 97 77 97 / 10 0 0 0 RUSSELL 74 98 76 100 / 40 20 10 10 GREAT BEND 75 98 75 100 / 30 10 10 10 SALINA 75 97 77 99 / 40 20 10 10 MCPHERSON 76 97 77 99 / 40 10 10 10 COFFEYVILLE 76 95 76 96 / 10 10 0 0 CHANUTE 76 95 76 96 / 30 10 10 10 IOLA 75 95 76 96 / 40 10 10 10 PARSONS-KPPF 76 95 76 96 / 20 10 0 10 && .ICT WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM CDT WEDNESDAY FOR KSZ052-053- 067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Jul 20, 4:28 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 428 PM CDT TUE JUL 20 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-212130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 428 PM CDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF GOLFBALLS AND 60 MPH GUSTS ARE POSSIBLE OVER CENTRAL KANSAS. VERY HEAVY RAINS ARE ALSO LIKELY AND MAY CAUSE LOCALIZED FLOODING. DANGEROUS HEAT INDICES OF 105 TO 110 WILL PLAGUE SOUTH-CENTRAL AND SOUTHEAST KANSAS UNTIL AROUND 8 PM. HEAT INDICES OF 100 TO 104 ARE LIKELY OVER CENTRAL KANSAS THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDICES OF 105 TO 110 ARE LIKELY OVER SOUTH-CENTRAL AND SOUTHEAST KANSAS WEDNESDAY AFTERNOON AND WEDNESDAY EVENING...WITH 100 TO 105 DEGREE INDICES LIKELY OVER CENTRAL KANSAS. HEAT INDICES OF 100 TO 104 ARE LIKELY OVER MOST AREAS THURSDAY AND FRIDAY AFTERNOONS. A FEW THUNDERSTORMS ARE POSSIBLE OVER PRIMARILY CENTRAL KANSAS FRIDAY NIGHT...AND OVER THE REMAINING AREAS FROM SATURDAY THROUGH SUNDAY. THESE THUNDERSTORMS MAY BE QUITE STRONG WITH NICKEL-SIZED HAIL AND 50 TO 55 MPH WINDS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS EVENING OVER PRIMARILY CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Special weather statement, Jul 20, 7:27 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 727 PM CDT TUE JUL 20 2010 KSZ047-210045- BARTON- 727 PM CDT TUE JUL 20 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON COUNTY... AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF GREAT BEND...AND MOVING EAST AT 20 MPH. DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. DARMOFAL
Local storm report, Jul 20, 7:46 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
746 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL 6 NE GREAT BEND 38.42N 98.73W
07/20/2010 E1.00 INCH BARTON KS TRAINED SPOTTER
SPOTTER REPORTS NICKEL TO QUARTER SIZE HAIL.
&&
DUNTENLocal storm report, Jul 20, 7:57 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
757 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 2 S SAFFORDVILLE 38.35N 96.40W
07/20/2010 E0.88 INCH CHASE KS PUBLIC
&&
DUNTENLocal storm report, Jul 20, 8:31 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
831 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 5 SSE SAFFORDVILLE 38.32N 96.36W
07/20/2010 E1.00 INCH CHASE KS TRAINED SPOTTER
DELAYED REPORT OF NICKEL TO QUARTER SIZE HAIL.
&&
DUNTENLocal storm report, Jul 20, 8:48 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
848 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST 1 N MATFIELD GREEN 38.17N 96.56W
07/20/2010 E60 MPH CHASE KS LAW ENFORCEMENT
DELAYED REPORT. ESTIMATED 50 TO 60 MPH.
&&
DUNTENLocal storm report, Jul 20, 8:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
857 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND DMG 9 NE MATFIELD GREEN 38.25N 96.45W
07/20/2010 CHASE KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS A SEMI BLOWN OVER AT MILE MARKER
110 ON THE KANSAS TURNPIKE.
&&
DUNTENThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:15 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 45 min |
| Jul 20, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 46 min |
| Jul 20, 7:59 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Greenwood | 46 min |
| Jul 20, 8:26 PM CDT | Tornado Warning | ICT | Chase | 34 min |
| Jul 20, 8:58 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Greenwood | 26 min |
| Jul 20, 9:53 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 19 min |
| Jul 20, 10:52 PM CDT | Areal Flood Warning | ICT | Greenwood | 8 hr |
| Jul 21, 12:43 AM CDT | Areal Flood Warning | ICT | McPherson | 7 hr |
| Jul 21, 12:51 AM CDT | Areal Flood Warning | ICT | Marion | 6 hr |
| Jul 21, 1:00 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 60 min |
| Jul 21, 3:20 AM CDT | Heat Advisory | ICT | Barton, Ellsworth, Lincoln, McPherson, Rice, Russell and 1 more | 24 hr |
| Jul 21, 5:03 AM CDT | Areal Flood Warning | ICT | Lincoln | 5 hr |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.